Jump to content

Search the Community

Showing results for tags 'Avoiding serotonin syndrome'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hello, I have been lurking for a few days on the forum. There is some incredibly useful information here, so thank you to all who have taken the time to share your experience and wisdom. I have been on Cipralex (Lexapro) and Wellbutrin for a few years, and now want to at least reduce them because of increased migraines. I have spoken to my family doctor about this and she does not agree, but did agree to refer me to a neurologist and to a psychiatrist. However, the wait times for appointments are long. I have had to go on medical leave because I am getting 2-4 migraines a week, so I ha
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy